# SDR RAIA00411002

- Difficulty date: November 2, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 10,012 hours, 8,609 cycles
- Engine: Allsn AE3007A
- Engine time: 10,012 hours, 8,609 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Sticking
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PIT - ATTCS HAS NO MARGIN.  MAINTENANCE INSPECTED ENGINE COMPRESSOR BLEED SYSTEM.  FOUND LOWER COMPRESSOR AIR BLEED VALVE TO BE STICKING.  CLEANED VALVE.
